# SDR AALA201803269003

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 12,319 hours, 4,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ASSEMBLY BROKEN ON BULKHEAD AFT OF RIGHT AFT LAVATORY.   REPLACED LIGHT ASSEMBLY IAW MM 33-51-01.
